Ask a doctor

Restylane lip fillers bad reaction, even after 8 months? (photo)

I have been using teosyal on my lips once a year since 2010. 2013 i went to another doct. and he used restylane. 2 months after I start to feel my lips to swell and pain. he said it should be a bad reaction and inject cortisone. Repeat the treat. 2 times more + an antibiotic. Next time ialuronidase only in one side of the lip. After 2 days the side that he didn't put ialur. swell . It was really big and hurts. Then he inject cortisone on this side. It has been 8 months and the problem continues.

Doctor Answers (1)

Restylane is temporary.

+1
Restylane is eliminated by your body after approximately 9 months.  From the picture it shows the right side of your upper lip is significantly swollen.  For the moment I would recommend no further filler injection into your lip and to possibly hyaluronidase to be injected to remove the excess restylane.
All the Best!
Thanks, Dr. Tony Perkins.


Short Hills Plastic Surgeon
5.0 out of 5 stars 2 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.